# SDR IPXA2014031782283

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0328
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY LOW ILLUMINATED.  R & R EMERGENCY LIGHT BATTERY IAW AMM 33-51-01-000-802.  PERFORMED TEST IAW AMM 33-51-01/501.  TESTED OK.
